# SDR USAA2012050800017

- Difficulty date: April 28, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,238 hours, 37,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32394
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK ON FRAME INNER CHORD AT BS 601 BELOW S17R, WL 200.  REPAIRED FRAME INNER CHORD AT BS 601 BELOW S17R, WL 200 IAW B737 TYPICAL REPAIR TR737-5362-11-0448.
